# SDR AALA202102109010

- Difficulty date: January 22, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 38,655 hours, 15,150 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367175604800
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTNENANCE: FOUND DELAMINATION ON FLOOR PANEL 261PF AT FR68 AND -Y1292 TO Y1292, MEASURING L= 23 INCHES W= 11 INCHES. REMOVED AND REPLACED FLOOR PANEL REF A321 SRM 53-02-00-300-011 AND IRM 9701 REV I.
